MAUDE Adverse Event Report: BECTON DICKINSON INSYTE YEL 24GA X 0.75IN; INTRAVASCULAR CATHETER

BECTON DICKINSON INSYTE YEL 24GA X 0.75IN; INTRAVASCULAR CATHETER
Catalog Number 381212
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported bd insyte yel 24ga x 0.75in was missing label content.The following information was provided by the initial reporter; when the product arrived at the hospital for inspection, it was found that the smallest individual package had no chinese label.
 
Event or Problem Description
When the product arrived at the hospital for inspection, it was found that the smallest individual package had no chinese label.
 
Additional Manufacturer Narrative
Based on device history record review, no abnormality was observed during the production of the affected batch.Based on the verbatim, it was reported that ¿it was found that the smallest individual package had no chinese label¿.However, upon review of the unit label graphics of the affected catalogue number 381212 (refer to figure 1 in attachment a) with bd document number (b)(4) revision 06, it was observed that there was no chinese character on the unit label.Hence, the chinese label that was reported missing was most likely not part of tuas plant¿s original labelling.This non-conformance most likely occurred outside of tuas manufacturing facility.H3 other text : see h10 manufacture narrative.

Brand Name
INSYTE YEL 24GA X 0.75IN
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18035571
Report Number2243072-2023-01972
Device Sequence Number8277721
Product Code FOZ
UDI-Device Identifier30382903812128
UDI-Public(01)30382903812128
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number381212
Device Lot Number1321083
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2023
Supplement Date Received by Manufacturer01/16/2024
Initial Report FDA Received Date10/30/2023
Supplement Report FDA Received Date01/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown